Jan 28, 2007
Epivir (lamivudine) has caused severe mitochondrial damage after six years of use. I knew this was happening,but my doctor refused to listen. Now, he wants to eliminate all NRTIs from my regimin. Is that possible? to get by with no NRTI. I want to switch from Epivir to emtricitabine in Truvada. I also want to switch doctors. What do you think?
Response from Dr. Frascino
If you feel you have a doctor who won't listen to or work with you, I agree it's time for a change.
Without knowing more about your particular case, it's impossible for me to advise you on what the best options are for your next HAART (highly active antiretroviral therapy) regimen. However, a well qualified certified HIV specialist should be able to do exactly that! If you are having trouble locating a qualified HIV/AIDS specialist in your area, I suggest you check the American Academy of HIV Medicine's Web site at www.aahivm.org, as they have a listing of specialists by locale.
human parvo virus
swollen lymph nodes
- Itchy Red Spots After Drinking After Someone Sign Of HIV AIDS
- Pain In Urethra After Performing Oral Sex Worried I Have
- White Bumps On Penis After Giving Oral Sex What Are The Chances Of HIV
- After Being Exposed To Hpv How Long Does It Take For Signs Of Cervical Cancer To Appear
- Can Flagyl Cure Chlamydia?
- I Have Vaginal Irritation And Blisters
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.